兰州大学机构库

Browse/Search Results:  1-10 of 887 Help

Selected(0)Clear Items/Page:    Sort:
Basic Reproduction Ratios for Almost Periodic Compartmental Epidemic Models 期刊论文
Journal of Dynamics and Differential Equations, 2013, 卷号: 25, 期号: 2, 页码: 535-562
Authors:  Wang, Bin-Guo;  Zhao, Xiao-Qiang
Adobe PDF(350Kb)  |  Favorite  |    Submit date:2015/12/16
Almost periodicity  Compartmental models  Reproduction ratio  Skew-product semiflow  Threshold dynamics  
Propagation phenomena for a bistable Lotka–Volterra competition system with advection in a periodic habitat 期刊论文
Zeitschrift fur Angewandte Mathematik und Physik, 2020, 卷号: 71, 期号: 1
Authors:  Du, Li-Jun;  Li, WT(李万同);  Wu, Shi-Liang
Adobe PDF(315Kb)  |  Favorite  |    Submit date:2020/12/16
Advection  Convergence of numerical methodsCompetition systems  Existence  Globally asymptotically stable  Monostable system  Monotone semi-flows  Periodic steady state  Traveling front  Uniqueness  
Existence and stability of time periodic traveling waves for a periodic bistable Lotka-Volterra competition system 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2013, 卷号: 255, 期号: 8, 页码: 2402-2435
Authors:  Bao, Xiongxiong;  Wang, Zhi-Cheng
Adobe PDF(1435Kb)  |  Favorite  |    Submit date:2015/12/16
Lotka-Volterra competition-diffusion system  Periodic traveling wave solutions  Existence  Uniqueness  Stability  
Propagation phenomena for a bistable Lotka-Volterra competition system with advection in a periodic habitat 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2020, 卷号: 71, 期号: 1
Authors:  Du, Li-Jun;  Li, WT(李万同);  Wu, Shi-Liang
Adobe PDF(315Kb)  |  Favorite  |    Submit date:2020/08/20
Lotka-Volterra competition system  Pulsating traveling front  Existence  Stability  Uniqueness  
Existence and global attractivity of positive periodic solutions of functional differential equations with impulses 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2004, 卷号: 59, 期号: 6, 页码: 857-877
Authors:  Li, WT;  Huo, HF
Adobe PDF(252Kb)  |  Favorite  |    Submit date:2015/12/16
delay differential equation  impulse  positive periodic solution  global attractivity  coincidence degree  
Morse Decompositions for Periodic General Dynamical Systems and Differential Inclusions 期刊论文
Set-Valued and Variational Analysis, 2012, 卷号: 20, 期号: 4, 页码: 519-549
Authors:  Wang, Yejuan;  Li, Desheng
Adobe PDF(547Kb)  |  Favorite  |    Submit date:2015/12/16
Morse decomposition  Invariant set  Periodic  Uniform forward attractor  General dynamical system  Differential inclusion  Robustness  Small time delay  
Existence and global attractivity of positive periodic solutions for the impulsive delay Nicholson's blowflies model 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2007, 卷号: 201, 期号: 1, 页码: 55-68
Authors:  Li, Wan-Tong;  Fan, Yong-Hong
Adobe PDF(195Kb)  |  Favorite  |    Submit date:2015/12/16
existence  global attractivity  positive periodic solution  impulsive  delay differential equation  
Existence and uniqueness of positive periodic solutions of functional differential equations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2004, 卷号: 293, 期号: 1, 页码: 28-39
Authors:  Liu, XL;  Li, WT
Adobe PDF(199Kb)  |  Favorite  |    Submit date:2015/12/16
functional differential equation  positive periodic solution  cone  delay  eigenvalue  uniqueness  
Entire solutions in periodic lattice dynamical systems 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2013, 卷号: 255, 期号: 10, 页码: 3505-3535
Authors:  Wu, Shi-Liang;  Shi, Zhen-Xia;  Yang, Fei-Ying
Adobe PDF(510Kb)  |  Favorite  |    Submit date:2015/12/16
Entire solution  Spatially periodic solution  Pulsating traveling front  Periodic lattice dynamical system  
A time-periodic and reaction–diffusion Dengue fever model with extrinsic incubation period and crowding effects 期刊论文
Nonlinear Analysis: Real World Applications, 2020, 卷号: 51
Authors:  Zhang, L(张亮);  Wang, Shuang-Ming
Adobe PDF(1329Kb)  |  Favorite  |    Submit date:2020/12/16
Cell proliferation  VirusesBasic reproduction number  Dengue fevers  Incubation periods  Seasonality  Threshold dynamics